If you're like me, you can lose some weight from Effexor because of the excessive sweating. While the concept of a med causing weight loss sounds good, it certainly wasn't fun to have to keep wiping away the sweat from my face and brow everytime I got up to do something.
The Following User Says Thank You to flamesabers For This Useful Post: himmylover (06-05-2012)
I had TERRIBLE side effects from effexor. I felt it made me worse. With any AD I've been on, usually the side effects went away. Effexor made me feel I was really losing my mind. Just my experience! Best of luck!
The Following User Says Thank You to Will I Be Happy For This Useful Post: himmylover (06-09-2012)
I've been on Effexor XR 75mg for about 2 yrs. now and have gained SO MUCH weight. I am menopausal so that may have something to do with it ... I don't know. Feeling like this med is not working so well anymore but don't know what I'd switch to. Tried so many over the years !!!
The Following User Says Thank You to girlgato For This Useful Post: himmylover (06-17-2012)
I know how it feels!!! Effexor does help me though and luckily I had very few of the side effects. Weight gain has been the most upsetting ... along with crazy dreams and lately has made me feel very lethargic. could be because of the added stress of dealing with my mom who's been diagnosed with dementia and other medical ailments. This is very hard for our family ... she has been well all her life ... and now THIS!!! I would like to try another med but I've tried so many in the past years, wouldn't know what to try next. My psych. dr. has retired, and my family dr. has recently retired too - not good!!! So I've been just coasting through the days, weeks, months feeling not really awful, but certainly not as good as when I first started taking the Effexor.
The following user gives a hug of support to girlgato: himmylover (06-17-2012)
OMG, I just found out a year and a half ago my mom HAS DEMENTIA, I so know what you are going through, a rollercoaster, and love her dearly, and bam this happens to her...........omg. I feel your pain.......so much.........I cry allot for I can't really talk to mom about stuff anymore for I don't want to stress her out.............but man I am.........
I just read your post ... PLEASE PLEASE don't take this drug ! It's very nasty ! There are ton's of bad review's on it . Ton's of weight gain I have been off for a year and still have issues with my weight I barley eat anything ! I workout just about everyday ! Plus comming of it will make you go nut's !
The Following User Says Thank You to Watersports For This Useful Post: himmylover (06-17-2012)
Hi-i just wanted to say Effexor er saved my life. I got to the point were I only got out of bed to go to work. As soon as I got home,it was back under the covers ignoring my husband and kids. Finally my husband dragged me to the dr and I was put on Effexor er 300 mg and Topomax 250 mg. I was out of bed and enjoying life again. I have not gained weight in fact I've lost weight.
I just want to say just because someone had a bad time with it doesn't mean you will. I had an awful time time with a couple of meds,like the fact some just did not work for me at all. Some meds aren't for everyone,this is mine.
The Following User Says Thank You to Rdbomb94 For This Useful Post: himmylover (06-21-2012)